The Annals of Mathematical Statistics

Volume Information

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 7, Number 4 (1936).

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732476

Digital Object Identifier
doi:10.1214/aoms/1177732476

JSTOR
links.jstor.org

Citation

Volume Information. Ann. Math. Statist. 7 (1936), no. 4, . doi:10.1214/aoms/1177732476. https://projecteuclid.org/euclid.aoms/1177732476


Export citation